Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 135, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 2, 2018, 7:28 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Dec 3, 2018, 5:00 PM CST. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 2, 2018, 7:28 PM CST (01:28 UTC)
- In effect from
- Dec 3, 2018, 5:00 PM CST
- Expired
- Dec 6, 2018, 1:53 PM CST
- In force
- 69 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
758
WGUS43 KLSX 030128
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
728 PM CST Sun Dec 2 2018
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of between 1 to 2 inches of
precipitation the past few days and zero forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-040128-
/O.NEW.KLSX.FL.W.0135.181204T0800Z-181209T0300Z/
/GSCM7.1.ER.181204T0800Z.181206T0000Z.181207T1500Z.NO/
728 PM CST Sun Dec 2 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from late Monday night to Saturday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 24.3 feet
Wednesday evening.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/03 12/04 12/05 12/06 12/07
Missouri River
Gasconade 22.0 21.9 22.2 23.8 24.1 22.3
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$8 follow-up statements
956
WGUS83 KLSX 031528
FLSLSX
Flood Statement
National Weather Service St Louis MO
928 AM CST Mon Dec 3 2018
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of 1 inch of rainfall the past few days and
snowmelt from last week's winter storm...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-041527-
/O.EXT.KLSX.FL.W.0135.181203T2300Z-181208T1942Z/
/GSCM7.1.ER.181203T2300Z.181205T1800Z.181207T0742Z.NO/
928 AM CST Mon Dec 3 2018
The Flood Warning continues for
the Missouri River at Gasconade
* from this afternoon to Saturday afternoon.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 24.4 feet
Wednesday early afternoon.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/04 12/05 12/06 12/07 12/08
Missouri River
Gasconade 22.0 23.0 24.3 23.9 21.5 18.0
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$438
WGUS83 KLSX 040256
FLSLSX
Flood Statement
National Weather Service St Louis MO
856 PM CST Mon Dec 3 2018
...The flood warning continues for the following rivers in Missouri..
Missouri River at Gasconade
.This Flood Warning is a result of 1 inch of rainfall the past few days and
snowmelt from last week's winter storm...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-050256-
/O.CON.KLSX.FL.W.0135.000000T0000Z-181208T1942Z/
/GSCM7.1.ER.000000T0000Z.181205T1800Z.181207T0742Z.NO/
856 PM CST Mon Dec 3 2018
The Flood Warning continues for
the Missouri River at Gasconade
* until Saturday afternoon.
* at 8 pm Saturday the stage was estimated to be 22.6 feet.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 24.4 feet
Wednesday early afternoon.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/04 12/05 12/06 12/07 12/08
Missouri River
Gasconade 22.0 23.0 24.3 23.9 21.5 18.0
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
Maples551
WGUS83 KLSX 041646
FLSLSX
Flood Statement
National Weather Service St Louis MO
1046 AM CST Tue Dec 4 2018
...The flood warning continues for the following river in
Missouri...
Missouri River at
Gasconade
.This Flood Warning is a result of heavy rainfall and snowmelt across
the basin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-051646-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-181209T0320Z/
/GSCM7.1.ER.000000T0000Z.181205T1800Z.181207T1520Z.NO/
1046 AM CST Tue Dec 4 2018
The Flood Warning continues for
The Missouri River at Gasconade
* Until Friday evening.
* At 6:00 AM Tuesday the estimated stage was 23.6 feet.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 25.5 feet tomorrow
early afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/05 12/06 12/07 12/08 12/09
Missouri River
Gasconade 22.0 E23.60 25.4 25.0 22.5 18.5 15.0
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$840
WGUS83 KLSX 050200
FLSLSX
Flood Statement
National Weather Service St Louis MO
800 PM CST Tue Dec 4 2018
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
Missouri River at Hermann
.This Flood Warning is a result of heavy rainfall upstream during
the past week and less than a tenth of an inch forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-060200-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-181209T0524Z/
/GSCM7.1.ER.000000T0000Z.181205T1800Z.181207T1724Z.NO/
800 PM CST Tue Dec 4 2018
The Flood Warning continues for
the Missouri River at Gasconade
* until Saturday evening.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 26.2 feet Wednesday
early afternoon.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/05 12/06 12/07 12/08 12/09
Missouri River
Gasconade 22.0 26.0 25.7 22.9 18.9 15.6
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-060200-
/O.EXT.KLSX.FL.W.0137.181205T0730Z-181207T0800Z/
/HRNM7.1.ER.181205T0730Z.181205T1800Z.181206T0800Z.NO/
800 PM CST Tue Dec 4 2018
The Flood Warning continues for
the Missouri River at Hermann
* from early Wednesday morning to late Thursday night.
* At 7:30 PM Tuesday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage early Wednesday
morning and to crest near 21.4 feet by Wednesday early afternoon.
The river is forecast to fall below flood stage by early Thursday
morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/05 12/06 12/07 12/08 12/09
Missouri River
Hermann 21.0 20.56 21.3 20.8 18.3 14.9 12.4
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$789
WGUS83 KLSX 051729
FLSLSX
Flood Statement
National Weather Service St Louis MO
1129 AM CST Wed Dec 5 2018
...The flood warning continues for the Missouri River...
...at Gasconade
...at Hermann
.This Flood Warning is a result of up to an inch of rain the past
weekend, snowmelt, and less than 0.10 inches forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-061728-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-181209T0945Z/
/GSCM7.1.ER.000000T0000Z.181205T1800Z.181207T2145Z.NO/
1129 AM CST Wed Dec 5 2018
The Flood Warning continues for
the Missouri River at Gasconade
* until late Saturday night.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 26.2 feet this
afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/06 12/07 12/08 12/09 12/10
Missouri River
Gasconade 22.0 E26.2 25.6 23.3 19.9 16.6 15.1
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$
MOC073-139-061728-
/O.EXT.KLSX.FL.W.0137.000000T0000Z-181207T0600Z/
/HRNM7.1.ER.181205T1221Z.181205T1230Z.181206T0600Z.NO/
1129 AM CST Wed Dec 5 2018
The Flood Warning continues for
the Missouri River at Hermann
* until late Thursday night.
* At 10:30 AM Wednesday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and to crest near 21.1 feet by this evening. The river is
forecast to fall below flood stage by after midnight tonight.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/06 12/07 12/08 12/09 12/10
Missouri River
Hermann 21.0 20.96 20.6 18.6 15.7 13.1 12.0
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
3872 9150
$$203
WGUS83 KLSX 060201
FLSLSX
Flood Statement
National Weather Service St Louis MO
801 PM CST Wed Dec 5 2018
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of up to an inch of rain the past
weekend, snowmelt, and less than 0.10 inches forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-070201-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-181209T1342Z/
/GSCM7.1.ER.000000T0000Z.181206T0600Z.181208T0142Z.NO/
801 PM CST Wed Dec 5 2018
The Flood Warning continues for
the Missouri River at Gasconade
* until Sunday morning.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 26.5 feet after
midnight tonight.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/06 12/07 12/08 12/09 12/10
Missouri River
Gasconade 22.0 26.1 23.8 20.7 17.6 16.0
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$057
WGUS83 KLSX 061519
FLSLSX
Flood Statement
National Weather Service St Louis MO
919 AM CST Thu Dec 6 2018
...The flood warning continues for the following river in
Missouri...
Missouri River at Gasconade
.This Flood Warning is a result of up to an inch of rain the past
weekend, snowmelt, and less than 0.10 inches forecast in the next
48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-071519-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-181209T0600Z/
/GSCM7.1.ER.000000T0000Z.181206T1800Z.181207T1800Z.NO/
919 AM CST Thu Dec 6 2018
The Flood Warning continues for
the Missouri River at Gasconade
* until late Saturday night.
* The latest stage is estimated at 25.4 feet.
* Flood stage is 22.0 feet.
* The river is forecast to continue to fall and fall below flood stage
Friday afternoon.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/07 12/08 12/09 12/10 12/11
Missouri River
Gasconade 22.0 22.9 19.7 16.9 15.5 14.8
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$188
WGUS83 KLSX 061953
FLSLSX
Flood Statement
National Weather Service St Louis MO
153 PM CST Thu Dec 6 2018
...The flood warning is cancelled for the Missouri River...
...at Gasconade
.This Flood Warning is a result of last weekend's rainfall, snowmelt,
and up to 0.10 inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-062023-
/O.CAN.KLSX.FL.W.0135.000000T0000Z-181209T0600Z/
/GSCM7.1.ER.181204T1800Z.181205T1200Z.181206T0300Z.NO/
153 PM CST Thu Dec 6 2018
The Flood Warning is cancelled for
the Missouri River at Gasconade.
* At 12:15 PM Thursday the stage was 21.3 feet.
* Flood stage is 22.0 feet.
* The river will fall to 19.1 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 12/07 12/08 12/09 12/10 12/11
Missouri River
Gasconade 22.0 21.30 19.1 15.9 12.8 11.3 10.7
&&
LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
3873 9164
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 2, 5:35 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Dec 2, 5:35 PM CST, 1 hour 53 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 535 PM CST Sun Dec 2 2018 .SHORT TERM... (Through Late Monday Afternoon) Issued at 334 PM CST Sun Dec 2 2018 Latest water vapor imagery was showing a upper low moving eastward across northern Illinois with a trough extending westward into Nebraska. Beneath the low, there was extensive low clouds across the CWA this afternoon. Latest regional radar mosaic and observations indicated that one area of rain was lifting off to the east across central Illinois associated with the upper low. A second area of rain/snow was slowly moving southward across Iowa and eastern Nebraska associated with the upper trough. This upper trough will elongate as the upper low moves east of the area. However, there will be enough ascent along it as it shifts slightly to the southeast tonight for there to be some areas of rain changing to snow across central and northeast Missouri into west central Illinois tonight into early Monday. All of the ascent will lift off to the northeast of the area by Monday afternoon, so expect dry conditions. Cold air advection is back in full force with temperatures falling back below normal this afternoon. Lows tonight with the winds and clouds will only fall to around freezing. Temperatures tomorrow will not be able to rebound because the clouds and continued cold air advection. Highs will only be in the 30s. Britt .LONG TERM... (Monday Night through Next Sunday) Issued at 334 PM CST Sun Dec 2 2018 Dry conditions are expected Monday night through Wednesday as the global models are showing a upper ridge moving across MO/IL. There is decent agreement between the GFS/ECMWF/Canadian that a northern stream shortwave trough and attendant cold front will move across the area late Wednesday into Thursday bringing the next chance of rain/snow. Thursday night into early Friday are still dry at this point before there is considerable uncertainty with the southern stream system that will affect the area next weekend. The 12Z deterministic runs of the ECMWF/Canadian are showing a weaker upper system that keeps the precipitation to the south of the CWA. The GFS has a closed low moving across southern MO/IL which brings QFP up across much of Missouri and the southern half of Illinois. Will only go with high chance PoPs because of the uncertainty in these solutions this far out. This will bring a chance of rain/snow late Friday into the weekend, primarily to the south of I-70. Temperatures this week will stay below normal as 850mb temperatures drop to -12C early in the week and MOS guidance is showing below normal temperatures through next weekend. Britt && .AVIATION... (For the 00z TAFs through 00z Monday Evening) Issued at 535 PM CST Sun Dec 2 2018 Extensive cloud shield is not going anywhere and will persist through the valid period with a general lowering of ceilings into at least MVFR for all TAF sites. The most likely to attain IFR CIGs will be in UIN and COU where it is in the forecast, but held off for STL metro sites. Likewise, a light precipitation event is expected later tonight and Monday morning, with the highest probs in UIN with other TAF sites expected to be mainly dry. Much of what falls, especially later tonight, will be snow, but it still remains to be seen if it will warrant an upgrade to likely PoPs or not. That will be examined this evening. Otherwise, look for gradually diminishing winds out of the west to gradually veer NW. SPECIFICS FOR KSTL: MVFR conditions from ceilings to persist through the valid period with gradually diminishing W winds becoming NW. Low probs for snow flurries late tonight and Monday morning...too low to mention at this time. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Dec 2, 4:05 PM CST, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 405 PM CST Sun Dec 2 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-032215- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 405 PM CST Sun Dec 2 2018 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow is likely across parts of northeast Missouri and west central Illinois Wednesday night into Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Britt
In the hours before
Local storm report, Dec 2, 4:01 PM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 6 SSW MINNITH 37.72N 90.09W
12/01/2018 STE. GENEVIEVE MO LAW ENFORCEMENT
DELAYED REPORT OF TREES DOWN IN RURAL PARTS
OF SOUTHERN STE GENEVIEVE COUNTY WITH THE
EARLY MORNING STORMS. LOCATION APPROXIMATE.
&&
LMKNearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.